Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Certain problems related to the cutting of a simply connected plane region by a continuum


Author: Wallace Alvin Wilson
Journal: Trans. Amer. Math. Soc. 31 (1929), 552-562
MSC: Primary 54F15; Secondary 54D05
DOI: https://doi.org/10.1090/S0002-9947-1929-1501499-1
MathSciNet review: 1501499
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F15, 54D05

Retrieve articles in all journals with MSC: 54F15, 54D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501499-1
Article copyright: © Copyright 1929 American Mathematical Society

American Mathematical Society